Open Access
Translator Disclaimer
2015 Alexandrov spaces with maximal number of extremal points
Nina Lebedeva
Geom. Topol. 19(3): 1493-1521 (2015). DOI: 10.2140/gt.2015.19.1493

Abstract

We show that any n–dimensional nonnegatively curved Alexandrov space with the maximal possible number of extremal points is isometric to a quotient space of n by an action of a crystallographic group. We describe all such actions.

Citation

Download Citation

Nina Lebedeva. "Alexandrov spaces with maximal number of extremal points." Geom. Topol. 19 (3) 1493 - 1521, 2015. https://doi.org/10.2140/gt.2015.19.1493

Information

Received: 26 December 2013; Revised: 21 May 2014; Accepted: 25 June 2014; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1318.53074
MathSciNet: MR3352242
Digital Object Identifier: 10.2140/gt.2015.19.1493

Subjects:
Primary: 20F55 , 53C45 , 53C45
Secondary: 51K10

Keywords: Alexandrov spaces , extremal subsets , orbifolds

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.19 • No. 3 • 2015
MSP
Back to Top